# SDR P5CA0301001

- Difficulty date: December 2, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 12,213 hours, 2,196 cycles
- Engine: Ge CF680C
- Engine time: 9,364 hours, 1,701 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 4 ENG START BLEED 4 OVERHEAT / PRV MESSAGE STATUS MESSAGE BLEED PRV4.  TRANSFERRED TO DMI 31879, MEL 36-11-86 CAT C.  ALSO NR 4 REVERSER DEACTIVATED PER MEL REQUIREMENTS.
